# SDR SIMA201910310003

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 35,992 hours, 31,958 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166042
- Part serial: 200301076
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK VALVE AND BLD VALVE CLOSED INFLIGHT ON #2. PACK 2 VALVE C/B POPPED.-C/A-REMOVED AND REPLACED #2 PACK VALVE IAW AMM 21-51-01. OPERATIONAL CHECK GOOD. #2 BLD VALVE OPS CHECK GOOD IAW AMM 36-11-05.
